MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 3 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 3 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Catalog Number 150640003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised due to infection.And all components and cement were removed.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 concomitant.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATUNE CRS FB TIB BASE SZ 3 CEM
Common Device Name
ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24586465
Report Number1818910-2026-04686
Device Sequence Number18492884
Product Code JWH
UDI-Device Identifier10603295042778
UDI-Public(01)10603295042778(17)311231(10)3681033
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150640003
Device Lot Number3681033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/27/2026
04/02/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/01/2026
04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X30MM; ATTUNE CEMENTED STEM 14X50MM; ATTUNE CRS FEMORAL LT SZ 4 CEM; ATTUNE MEDIAL ANAT PAT 35MM; ATTUNE PS FB INSRT SZ 4 5MM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale